MathSciNet Relay Station
MathSciNet bibliographic data
MR647912 (84h:54034) 54F45 (55M10 58B05)
Walsh, John J. Homological embedding properties of the fibers of a map and the dimension of its image. Proc. Amer. Math. Soc. 85 (1982), no. 1, 135–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement